MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.2633

Медицинская библиотека · Cureus · 2018

Cyclophosphamide-induced Atrial Fibrillation With Rapid Ventricular Rate.

Ejaz Komal, Raza Muhammad A, Maroof Shahram, Haider Muhammad W

Клинический случайСтатьяПеревод в очереди

Аннотация

Cyclophosphamide (CYA), also known as cytophosphane, is a medication used as a chemotherapeutic agent and immune suppressor.Its common adverse effects include nausea, vomiting, diarrhea, bone marrow suppression, hemorrhagic cystitis, alopecia, lethargy, and cardiotoxicity. Cyclophosphamide-related cardiac toxicity is not uncommon and causes potentially serious complications in patients. In this review, we present a case of a 65-years-old patient who developed atrial fibrillation with rapid ventricular rate (RVR) after receiving a single dose of CYA. In this case, the advanced age of the patient, pre-treatment with prednisone, and renal insufficiency most likely predisposed the patient to CYA-induced cardiac toxicity. A relevant literature review was also conducted to determine the pathogenesis, risk factors, and spectrum of CYA-induced cardiac toxicity.

Для цитирования: Ejaz Komal, Raza Muhammad A, Maroof Shahram, Haider Muhammad W. Cyclophosphamide-induced Atrial Fibrillation With Rapid Ventricular Rate.. Cureus. 2018. DOI: 10.7759/cureus.2633.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.